# SDR CALA2024123003182

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8118U29
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0724) AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT UPPER AND LOWER SURFACE HAS CORROSION.   AFT CARGO COMPARTMENT, AFT BULKHEAD SUPPORT - FOUND CORROSION OUT OF LIMITS(100% OUT) LOCATED AND DRILLED NEW SUPPORT P/N 149A8118U29 PO# 1106070.1 AND INSTALLED IAW B737 SR, 51-40-02. SRM 53-60-51, BOEING DWG NO. 149A8117 REV C.
